# SDR 04FDEA02675

- Difficulty date: September 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AT FR 53 BETWEEN SEAT TRACKS 2L AND 3L, DUMMY TRACK IS CRACKED UNDERNEATH  AT T-CAP RADIUS.    REMOVED AND REPLACED CROSSBEAM, P/N A5381293420000 IAW A310 SRM 51-40-21.
